# SDR USAA2010120892933

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 57,188 hours, 38,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR  - C6 - 1 INCH CRACK ON FUSELAGE SKIN AT BS 727D +5 INCHES, STR 23L.  REPAIRED FUSELAGE SKIN AT BS 727D +5 INCHES, STR 23L IAW B737 SRM 53-00-01.
